Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Sudden breathlessness, high BP, panic attack, fatigue. Prescribed vizylac, pansa. Causes for symptoms?

Few days back i became breathless all of a sudden and was rushed to hospital - they took my ECG which turned normal and blood pressure was 160/70. SOme told me that it was panic attack. What does that mean ? They diagnosed me with pansa and vizylac tablets and a bro zedex syrup. I still feel breathlessness and very fatigued. Please let me know exactly what could be the main reason. I am a working woman and cannot afford staying at home. Thanks & regards YYYY@YYYY
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello Kajal and thanks for the query
Firstly I want to know your age? If your are around 30, than you must do your stress/ tread mill test to rule out any heart related issue.
Secondly anxiety or stress can cause this type of attacks. You doctor told you about panic attacks. These are all due to over stress. You yourself can know about how much stress you have.
Do regular exercise, yoga or meditation to reduce your stress.
Finally if you have allergic to some pollen's and you have noticed some substance causing breathlessness than try to protect your self from them.
If you have cough or any chest pain than do you chest X-ray and consult your treating doctor.
My advice is to find out the cause and get treated.
Best Wishes
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor